# SDR ASAA2017020219673

- Difficulty date: February 2, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 33,971 hours, 10,265 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 28B5459STYLEA
- Part serial: 217
- Condition: Faulted
- Location: Apu
- Part time: 3,279 hours, 6,891 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, AND ON APU START, A  MAINT LIGHT FOLLOWED BY A FAULT LIGHT AFTER IT WAS SHUTDOWN.  ACFT GROUNDED.  REMOVED AND REPLACED THE APU STARTER GENERATOR IAW AMM 49-41-21-400-801. OPS AND LEAK CHECKED GOOD. NO FURTHER FAULTS OR DEFECTS NOTED. GROUND VERIFICATION NORMAL.
